Some problems of thermoelastic equilibrium of a rectangular parallelepiped in terms of asymmetric elasticity.
Georgian mathematical journal, Tome 8 (2001) no. 4, pp. 767-784
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2001__8_4_51067,
author = {Khomasuridze, N.},
title = {Some problems of thermoelastic equilibrium of a rectangular parallelepiped in terms of asymmetric elasticity.},
journal = {Georgian mathematical journal},
pages = {767--784},
year = {2001},
volume = {8},
number = {4},
zbl = {1051.74011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_51067/}
}
TY - JOUR AU - Khomasuridze, N. TI - Some problems of thermoelastic equilibrium of a rectangular parallelepiped in terms of asymmetric elasticity. JO - Georgian mathematical journal PY - 2001 SP - 767 EP - 784 VL - 8 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_51067/ LA - en ID - GMJ_2001__8_4_51067 ER -
Khomasuridze, N. Some problems of thermoelastic equilibrium of a rectangular parallelepiped in terms of asymmetric elasticity.. Georgian mathematical journal, Tome 8 (2001) no. 4, pp. 767-784. http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_51067/